Meds, Mind, Body & Benefits > Nutrition & HIV

Human Growth Hormone/Testosterone

<< < (3/4) > >>

mecch:
PS - plenty of people are VERY attracted to skinny guys.  And if anyone is comparing you to Robert Pattinson, you can pretty much take that as a compliment. You mention Brad Pitt in Gladiator (that was Russell Crowe - a much stockier guy than Brad Pitt ever was - I guess you mean Pitt in Troy), but Pitt was a skinny ripped cute runt in his early 20's and Robert Pattinson is considered by most of the world, it seems, to be gorgeous. Sounds like, objectively speaking, you are good looking.  But subjectively, you may not be able to see this, yourself.

TheRoof:

--- Quote from: mecch on August 25, 2012, 01:18:40 AM ---You are 22. Don't be so quick to attribute the body hair to any supplements. Its common for guys to get hairier in their 20's.
 Hmm.  Has your GP or your HIV doc sent you to neurologist or a psychiatrist to investigate any of this stuff, mentioned above, and below?

Its awful that you are so young and not getting wood and not wanting sex.  That sounds frustrating, demoralizing and really something that doctors should be investigating.  You don't deserve this burden. 

The marathon edging sessions sound like a normal enough fetish (though 14 hours????).  But the not sleeping for days sound like little bouts of mania - I dunno - if I were you I would be bugging my doc to investigate a bit.... 

You might want to figure out how all this can be regulated soon.  If possible.  Just because I think a student on a student schedule can compensate for these irregular hours but if you are looking at 9-5 work for after graduation, well we can't really function all that well at work if we are on sleepless jags, for example.

--- End quote ---

That's what the doctor said! On the 4th day of not sleeping. He said "It sounds like Hypomania" or something like that. I fell asleep at the end of the 5th day. (I wasn't on pills or anything! Which is the weird thing.)


I went to get an MRI done. They said everything was "normal" all though the neurologist did want to prescribe me Celexa. I decided not to take it. SSRI's are known for Sexual Dysfunction. -(I have tried taking it before) I can assure to some extent it was that, that caused it (I have stopped it for almost 2 years) - And yes.
The lack of sex drive has sucks! People attribute age to lack of sexual decline. That is not 100% true. I am a prime example of a 21-22 year old who has suffered from this problem!         I can get an erection, (usually not in the mood for 1 though)  but I simply just don't think about sex. (Only when I go days without sleeping. Is when I start to think about it. Thats the weird thing!) 

I have not had this problem when I was 17-18-19. So it sucks!      I was hoping the vitamins would help me feel better sexually, but they haven't. I have tried cialis, but I kinda wanna try doing this stuff naturally! (And I don't want to become dependent on it.) (if possible! I would want to achieve this naturally.) If at this point i can even do it.

It just sucks. My quality of life at this age feels... very "blah" I just don't know what to do. -- The doctors are not really "helping".

mecch:
What about a psychiatrist.
A psychiatrist who does talk therapy and sees you regularly.  Is this financially possible?

WillyWump:

--- Quote from: TheRoof on August 25, 2012, 12:40:55 AM ---BTW. We are on a similar regimen  :) I am on Norvir/Prezista/Truvada! (How is your regimen.?) Is that a good regimen for keeping T-level constant? Are there better regimens possibly? If you know.) I like doing  advanced physiology research for fun. & study neurology &  endocrine system

--- End quote ---

I'm not certain that any studies have been done on which regimens are easier on T levels.  Me personally I've never seen any difference between the 3 regimens I have been on Atripla, Prez/Tru/Nor, and the current one Prez/Epz/Nor. You just really need to work closely with your doctor on this and the other issues you are concerned with.

-Will

Bates:

--- Quote from: WillyWump on August 11, 2012, 10:20:19 PM ---I agree with your doc, you are too young for Testo...jsut because the guys in the gym are doing it without medical supervision does not mean it is ok for you. 200 is just slightly low, I wouldnt make any rash judgements about starting you really dont want to start scewing with your hormones at your age. Testo has alot of side effects, trust me I know. I've been injecting it for 2 years. I get bumps on my forehead and shoulders, my nuts are the size of grapes, the hair loss, and it can be mentally taxing with all the up and downs between injections. It's all very lovely.

I'm 44, when I started my level was 32, I have never gone above 250. What I wouldnt give to have a level of 200 and NOT have to shoot up.

-W

--- End quote ---

WW, you might want to space out your injections more. Like if you inject 1 ml once a week, inject 1/2 ml twice a week. Keeping your blood levels stable will help with the emotional roller coaster and the acne.

Navigation

[0] Message Index

[#] Next page

[*] Previous page

Go to full version